# SDR RYNA2010003260007

- Difficulty date: March 22, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N125RD
- Make and model: Boeing 767383
- Aircraft serial: 24849
- Aircraft time: 85,021 hours, 12,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Saturated
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS AT AFT RT ENTRY DOOR FILLED WITH WATER.  DRAINED WATER CLEANED AND SEALED LIGHT LENS EMERGENCY LIGHT TEST GOOD PER AMM 33-50-00.
